# SDR 96FDEA01274

- Difficulty date: July 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N199FE
- Make and model: Boeing 727173C
- Aircraft serial: 19509
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6518386109
- Condition: Delaminated
- Location: Bs 1156
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY:  (NR 0132) (18) SKIN DOUBLER IS DELAMINATED AT BS 1156, RBL 31, WL 158, BETWEEN STR 25R AND STR 26R.  CORRECTIVE ACTION:  REMOVED AND REPLACED SKIN PANEL IAW FEDEX EA 7-5330-29608.
